Almost periodic functions and Dini's theorem

G. Helmberg

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    No abstract.
    LanguageEnglish
    Pages173-177
    JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
    Volume67
    Issue number2
    StatePublished - 1964

    Fingerprint

    Almost Periodic Functions
    Theorem

    Cite this

    @article{b398627516a64f5090bd035117e9aca3,
    title = "Almost periodic functions and Dini's theorem",
    abstract = "No abstract.",
    author = "G. Helmberg",
    year = "1964",
    language = "English",
    volume = "67",
    pages = "173--177",
    journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
    issn = "0023-3358",
    number = "2",

    }

    Almost periodic functions and Dini's theorem. / Helmberg, G.

    In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 67, No. 2, 1964, p. 173-177.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Almost periodic functions and Dini's theorem

    AU - Helmberg,G.

    PY - 1964

    Y1 - 1964

    N2 - No abstract.

    AB - No abstract.

    M3 - Article

    VL - 67

    SP - 173

    EP - 177

    JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

    T2 - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

    JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

    SN - 0023-3358

    IS - 2

    ER -